Previous |  Up |  Next

Article

MSC: 11E10, 12D15
Keywords:
spaces of orderings; pp conjecture
Summary:
In this note we provide a direct and simple proof of a result previously obtained by Astier stating that the class of spaces of orderings for which the pp conjecture holds true is closed under sheaves over Boolean spaces.
References:
[1] Astier, V.: On some sheaves of reduced special groups. Arch. for Math. Logic, 46, 5, 2007, 481-488, DOI 10.1007/s00153-007-0051-5 | MR 2321589
[2] Gładki, P., Marshall, M.: The pp conjecture for spaces of orderings of rational conics. J. Algebra Appl., 6, 2, 2007, 245-257, DOI 10.1142/S0219498807002168 | MR 2316419 | Zbl 1113.11024
[3] Gładki, P., Marshall, M.: Quotients of index two and general quotients in a space of orderings. Fund. Math., 229, 2015, 255-275, DOI 10.4064/fm229-3-3 | MR 3320478
[4] Marshall, M.: Abstract Witt rings. Queen's Papers in Pure and Applied Math., 1980, Queen's University, Kingston, Ontario, MR 0674651 | Zbl 0451.10013
[5] Marshall, M.: Spaces of orderings and abstract real spectra. Lecture Notes in Mathematics, 1636, 1996, Springer, MR 1438785 | Zbl 0866.12001
[6] Marshall, M.: Open questions in the theory of spaces of orderings. J. Symbolic Logic, 67, 1, 2002, 341-352, Cambridge Univ Press, DOI 10.2178/jsl/1190150048 | MR 1889555 | Zbl 1018.11017
Partner of
EuDML logo